# SDR AALA202209292462

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 80,034 hours, 31,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2028
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 58,928 hours, 34,557 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING THE EMERGENCY POWER SUPPLY UNIT SYSTEM BITE TEST FAULTS FOR EXTERNAL AND INTERNAL LOAD DISPLAYED FOR EMERGENCY POWER SUPPLY UNIT 13WL. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 13WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
